# SDR USAA960608

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235US
- Make and model: Boeing 737201
- Aircraft serial: 22275
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Part time: 41,898 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION VISUALLY FOUND  1 INCH AND 1.4 INCH SKIN CRACKS LOCATED AT STATION 727A, 2 INCH AND PLUS 7 INCH IN THE FUSELAGE SKIN, RIGHT BL 70 BETWEEN STRINGER 17 AND 18.  INSTALLED DOUBLER AS PER BOEING SRM 53-10-1 AND 53-30-3.  (M)
